MAUDE Adverse Event Report: MOLDED PRODUCTS MPC-130; SEE LUER CAP SET

MOLDED PRODUCTS MPC-130; SEE LUER CAP SET
Catalog Number MPC-130
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product had been requested to be removed from use more than a month before the incident occured.Distributors had been notified to remove this lot and also directed to contact any facilities that had received the affected lot.In review of the nonconformance it was determined the product had not been assembled in accordance with the established assembly protocol.Training was inadequately done.Corrective actions have been instituted.
 
Event or Problem Description
An original report was created on (b)(6) 2026; event # (b)(4); a product recall was initiated at that time.Molded products was advised (b)(6) 2026 that a new event had occurred that included the same product manufactured by molded products.Mpc-130 see luer cap set lot# 20389 was deemed nonconforming due to being assembled incorrectly.The luer pin was not snapped into the thread cap which would cause the two pieces to disengage.This nonconformance is easily spotted as the luer pin will come out as soon as the cap is screwed onto the catheter or it will already be disassembled in the package.A proceduralist at a radiology suite did not notice the nonconformance and proceeded to use the product on a patient.The product should not have been available for use as it had been documented for recall, and all distributors had been contacted with the recall information.The patient had to have an additional procedure done to replace a potentially contaminated dialysis line no blood loss noted and no reported injury noted.

Brand Name
MPC-130
Common Device Name
SEE LUER CAP SET
Manufacturer (Section D)
MOLDED PRODUCTS
1812 industrial pkwy
harlan IA 51537
Manufacturer (Section G)
MOLDED PRODUCTS
1812 industrial pkwy
harlan IA 51537
Manufacturer Contact
teresa wooster
1812 industrial pkwy
harlan, IA 51537
7127555557
MDR Report Key25535537
Report Number1932668-2026-00002
Device Sequence Number9359023
Product Code FPA
UDI-Device IdentifierB144MPC1300
UDI-Public+B144MPC1300/$$529105203895
Combination Product (Y/N)N
PMA/510(K) Number
K925927
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMPC-130
Device Lot Number20389
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
98469
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown